Looks like you might have more than one thing going on. We can help you with the thyroid part; not sure what we can do for the rest.
We need to know the reference ranges for blood tests posted, so we can actually see where your levels fall within them, or outside of. Ranges vary lab to lab and have to come from your own lab report.
Your TSH looks really good. Your lab is using an outdated reference range, as do most labs. The "new" (10 yrs old) range is 0.3-3.0. That said, even using the range on your lab report, your TSH is fine; it should be toward the lower end of the range.
Was TSH the only thyroid test that was done? TSH is a pituitary hormone and is not indicative of actual thyroid function. You need to have the actual thyroid hormones tested... those are Free T3 and Free T4, with FT3 being the active hormone and FT4 being a storage hormone that must be converted to FT3 before it can be used by the individual cells. If those tests were done, please post the results, with reference ranges.
How was the mass on the right lobe of your thyroid detected? Is it really a "mass" or is it a nodule? Many of us have nodules on our thyroid, and they are usually nothing to worry about, unless they get too large, or their characteristics change.
While the symptoms you describe could be attributed to a thyroid condition, the tiredness, sweating, stress/anxiety may also be side effects of the methadone. Roxi-codeine is the same as oxycodone/oxycontin. Side effects of oxycodone include tiredness, sweating, nausea, flu-like symptoms, as well as many others. Oxycodone can also cause insufficiency of the Hypothalamus and Pituitary Gland, which could explain the fluctuating testosterone levels.
You might want to talk to your doctor to see if there are other meds you can take that might have less severe side effects, or possibly lowering the dosage. The idea should be to control pain with the lowest possible dosage, not keep you a zombie all the time.
Do you have rheumatoid arthritis?
You might also want to get vitamin B-12 tested, as deficiency/low levels can cause extreme exhaustion.
Without further thyroid tests, and because of the meds you're on, I'd really hesitate to attribute your symptoms to a thyroid condition.
When will you be having the thyroid ultrasounds?
Testosterone use is associated with polycythemia (too many red blood cells in the blood circulation). In polycythemia, the levels of hemoglobin (Hgb), hematocrit (Hct), red blood cell (RBC) may be elevated. Steroid therapy is one of the causes of a low lymphocyte count.
Symptoms of polycythemia may include headaches, dizziness, weakness, fatigue, shortness of breath, double/blurred vision, itching (especially after a warm bath), excessive sweating, bone/joint pain/muscle pain, bleeding problems (nosebleeds, bruising), ruddy complexion, confusion, tinnitus, burning of the hands or feet, unexplained weight loss, abdominal pain.
Too much testosterone lowers thyroid binding globulin (TBG) levels which may cause symptoms of hypothyroidism. TSH will be normal if this is the cause of hypothyroid symptoms. Hypothyroid symptoms go into the hundreds but from your list they include fatigue, hair loss, anxiety, dry skin, joint/muscle pain, low libido.
will my low t levels come back after the drugs?
After what drugs? Meth and Roxi-codone?
A few comments backing up RedStar.
Opiates depress testosterone function. Possible the the low testosterone was a side effect of your being on pain meds.
Testosterone also tends to raise red blood cell counts.
A TSH of 1.350 is in the perfect range. Likely your thyroid is working fine.
As for thyroid nodules, including cancerous ones are notable for lack of symptoms. They are usually found when they get large enough to feel or someone goes looking with an ultrasound machine. So it's unlikely your nodule or whatever found on your right thyroid is causing your suffering.
Note: Nodules that over produce thyroid hormones can cause hyperthyroidism, yet your TSH being normal means you don't have that problem. Otherwise TSH would be low.
Note2: Thyroid cancer is usually really slow growing and non aggressive as such doesn't cause symptoms. The progression of thyroid cancer occurs over 'decades', very very slowly. And near 100% curable. So don't freak out because I said cancer.
I'm suspecting the thyroid isn't your real problem. You might ask your doctor about hemochromatosis. Also see a pain specialist, they might be familiar with side effects of your medication.